# SDR 2022FA0000471

- Difficulty date: June 8, 2022
- Submitted: August 28, 2022
- Operation: General aviation
- Aircraft: N349D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843842
- Aircraft time: 4,067 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 4,067 hours
- Component: Skin,, Piper
- Component part number: 620161802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, INBOARD, TOP, FORWARD SKIN, FORWARD AND AFT STIFFENERS CRACKED, FORCED TO REPLACE THE ENTIRE SKIN SECTION ALSO.
